# SDR YENA2019082620476

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 31,378 hours, 20,452 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070867
- Part serial: 2006110620
- Condition: Failed
- Location: Fan Air
- Part time: 34,417 hours, 21,797 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1279, DIVERTED. THE NR 2 BLEED IS CURRENTLY ON MEL, THE NR 1 BLEED FAILED IN ROUTE. BLEED 1 FAIL EICAS MESSAGE IN FLIGHT . RESET SUCCESSFUL. BLEED 1 FAIL MESSAGE HAPPENED AGAIN,  RESET SUCCESSFUL. ENGINE BLEED SYS-BOTH-BELOW FL150-APU OK.   R & R FAN AIR VALVE IAW AMM 36-11-09. OPS CHECKED GOOD,  NO DEFECT NOTED.
